Home > Research > Publications & Outputs > Discrete triangulated categories

Electronic data

  • dtc

    Rights statement: This is the peer reviewed version of the following article: Broomhead, N., Pauksztello, D. and Ploog, D. (2018), Discrete triangulated categories. Bull. London Math. Soc., 50: 174–188. doi:10.1112/blms.12125 which has been published in final form at http://onlinelibrary.wiley.com/doi/10.1112/blms.12125/abstract This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving.

    Accepted author manuscript, 373 KB, PDF-document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

Discrete triangulated categories

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>02/2018
<mark>Journal</mark>Bulletin of the London Mathematical Society
Issue number1
Volume50
Number of pages15
Pages (from-to)174-188
<mark>State</mark>Published
Early online date8/12/17
<mark>Original language</mark>English

Abstract

We introduce and study several homological notions which generalise the discrete derived categories of D. Vossieck. As an application, we show that Vossieck discrete algebras have this property with respect to all bounded t-structures. We give many examples of triangulated categories regarding these notions.

Bibliographic note

This is the peer reviewed version of the following article: Broomhead, N., Pauksztello, D. and Ploog, D. (2018), Discrete triangulated categories. Bull. London Math. Soc., 50: 174–188. doi:10.1112/blms.12125 which has been published in final form at http://onlinelibrary.wiley.com/doi/10.1112/blms.12125/abstract This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving.